# SDR SIMA20141006005

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 39,442 hours, 32,660 cycles
- Engine: Allsn AE3007C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING STARTING NR 2 ENG, RAMP AGENT NOTICED ALOT OF SMOKE COMING OUT OF NR 2 WITH FUEL SMELL IN CABIN & COCKPIT.  ABORTED START NR 2 AROUND 32%, FOLLOW CHECKLIST FOR ABORTED START, NR 2 DID NOT GET ABOVE 32%.  INSPECTED & NR 2 ENG FPMU SEEPING FROM BODY HALVES.  R & R FPMU ASSEMBLY IAW MM 73-21-10.  PERFORMED ENG RUNS & NO LEAKS OR STARTING PROBLEMS NOTED.  PERFORMED ETN-EM-72-034 & NO SMELL OF FUEL WITHIN COCKPIT OR CABIN NOTED.
